# SDR IPXA3M79821

- Difficulty date: August 17, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Part number: PW4460
- Part serial: P733796
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE COMPRESSOR STALL ON TAKEOFF AT GEAR RETRACTION, ENGINE TEMP HIGH (745 DEGREES C), EXPERIENCED YAW AND VIBRATION UNTIL THROTTLE PULLED TO IDLE, DUMPED FUEL TO LAND.  AIR TURN BACK.  R & R NR 3 ENGINE IAW T/C 9102.  TESTED ALL PROCEDURES IN T/C 9102. OPS CHECKED NORMAL.  ACFT OK FOR SERVICE.
